A warped product splitting theorem

Christopher B. Croke, Bruce Kleiner

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)571-574
Number of pages4
JournalDuke Mathematical Journal
Volume67
Issue number3
DOIs
StatePublished - 1992

Fingerprint

Warped Product
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A warped product splitting theorem. / Croke, Christopher B.; Kleiner, Bruce.

In: Duke Mathematical Journal, Vol. 67, No. 3, 1992, p. 571-574.

Research output: Contribution to journalArticle

Croke, Christopher B. ; Kleiner, Bruce. / A warped product splitting theorem. In: Duke Mathematical Journal. 1992 ; Vol. 67, No. 3. pp. 571-574.
@article{b8a9825fafeb4d7daedbea1159eb30b2,
title = "A warped product splitting theorem",
author = "Croke, {Christopher B.} and Bruce Kleiner",
year = "1992",
doi = "10.1215/S0012-7094-92-06723-8",
language = "English (US)",
volume = "67",
pages = "571--574",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - A warped product splitting theorem

AU - Croke, Christopher B.

AU - Kleiner, Bruce

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84974005611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974005611&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-92-06723-8

DO - 10.1215/S0012-7094-92-06723-8

M3 - Article

AN - SCOPUS:84974005611

VL - 67

SP - 571

EP - 574

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -